# SDR DALA2022082305709

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2374241) DURING INSPECTION FOUND CRACK DAMAGE AT END OF STRINGER L-9 BETWEEN WSTA 564.5 AND WSTA 591.5. CRACK REPAIRED PER ERA 600775-14.
